# SDR CALA2010060300245

- Difficulty date: June 2, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N11651
- Make and model: Boeing 737524
- Aircraft serial: 28912
- Aircraft time: 32,481 hours, 17,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C338151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR, LOWER HINGE CUTOUT, FASTENER HOLE SHOWS 2EA CRACK INDICATIONS AT APPROX 2 & 10 O'CLOCK POSITIONS IN FASTENER HOLE.  FASTENER HOLE LOCATION.  3RD HOLE DOWN FROM WL 236.68 & JUST FWD OF STA 303.90. (MARKED) TRIMMED OUT DAMAGE, FABRICATED AND INSTALLED A REPAIR TRIPLER, DOUBLER COMBINATION IN REF TO ECRA 5330-04025.  CREATED DIP WITH THIS NON-ROUTINE FOR REPEAT INSPECTIONS PER ECRA 5330-04025 PAGE 7. ITEM 53-DIP CNTL NR 05382 BEFORE THE ACCUMULATION OF 72,133 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSP PER PART 2 OF ECRA 5330-04025.  PLANNING TO CONTACT ENGINEERING AFTER THE ACCUMULATION OF 66,000 TOTAL FLIGHT CYCLES BUT BEFORE 67,000 TOTAL FLIGHT CYCLES FOR INSP DETAILS.  INTERIM REPAIR ACCOMPLISHED PER ECRA 5330-04025, PART 1.  BEFORE THE ACCUMULATION OF 72,133 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA 5330-04025.  PLANNING TO CONTACT ENGINEERING AFTER ACCUMULATION OF 66,000 TOTAL FLIGHT CYCLES BUT BEFORE 67,000 TOTAL FLIGHT CYCLES FOR INSP DETAILS.
